Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

A.C.P

Acne returning after accutane ? + tretinoin

Recommended Posts

Hey guys ! 
so , In february 25th I finished my 9 month course of accutane . It was 9 months full of pain and lots of tears , but I thought that It would all be worth it in the end since I would get rid of that persistent acne forever with only getting a pimple here and there . This "acne free forever" dream of mine lasted for about 2 months and now I´m back to reality. Lately (+ than 2 weeks ago) I´ve been getting small pimples on my forehead , cheeks , chin and especially on the nose . Some of them are like whiteheads , others are just red bumps , but they all have a thing in common - they are annoying af . I think I get at least 3 everyday .
Now, my skin does not look as bad as it did before , that´s for sure. I´m not getting cysts or big pimples that take forever to heal ... but I´m afraid that I will . I´m afraid that my skin is slowly returning to the state it was 9 months ago, with cysts and big pimples appearing every week and other smaller pimples appearing everyday. 
Also , on my last visit to the dermatologist (back in january), she prescribed me tretinoin , to apply 3 times a week after my course ended in order to get rid of any red marks left from acne , which I sort of did . Let´s say I was not very consistent with its usage on the first 2 months after my course ended. I would apply it like 3 times in a week and then on the other 2 weeks I would just be too lazy to apply It and forget about It or I would make up excuses not to use It, like "next week I have a wedding and I don´t want my skin to be peeling , so I´m not going to use It this week" or "I´m gonna travel and I just can´t be bothered to put on creams , so I´m not going to take It with me" . 
Only at the end of April did I become more serious about applying the tretinoin cream and so I would apply It every week , 3/4 times a week, and I am still doing that (I think i´m gonna start using It every night though).
I read It online that some people break out after they start using tretinoin cream and at first I thought that might be the cause of me suddenly breaking out ... but the truth is, I´m not so sure about that anymore. Aren´t my pores supposed to be clear after  accutane  ? If so , I shouldn´t be experiencing a purge, right ?
So ... I don´t really think this breakouts are because of the tretinoin ... but hey ,what do I know ? 

what do you guys think ? can these breakouts be caused by the tretinoin cream ? any advice or opinions on this are welcome.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×